# SDR QXEA0001931

- Difficulty date: July 12, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 36,715 hours, 46,115 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- BULGE IN SKIN FORWARD PRESSURE BULKHEAD AFT SIDE OF FRAME 15506.  REPAIRED IAW FOKKER SRM 53-02-18 AND HORIZON AIR EA 4-53-1273.
